Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6525
Title: Zur Lösungsdarstellung bei gewissen parabolischen Differentialgleichungen
Authors: Bauer, Karl Wilhelm
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Karl Wilhelm Bauer, "Zur Lösungsdarstellung bei gewissen parabolischen Differentialgleichungen", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 116-127.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
Type: Article
URI: http://hdl.handle.net/10077/6525
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:
File Description SizeFormat
BauerRendMat07.pdf653.67 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

958
checked on May 28, 2022

Download(s) 50

279
checked on May 28, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.